MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON¿ MODULEX¿ SPINAL SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON¿ MODULEX¿ SPINAL SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 559200008
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from the health care professional via a manufacturer representative regarding a device used in posterior lumbar interbody fusion therapy.Levels implanted were l3-s1.It was reported that upon inserting the 6.5 mm osteogrip screws into proper an atomic position, he began placing the heads onto the screws.As he was advancing one of the screws to a deeper depth the mas screwhead for 5.5 mm rod came off after locking onto the shank.He retrieved the head from the incision and was handed a new head which worked perfectly.There were no patient symptoms reported.There were no further complications reported regarding the event.Additional information received from manufacturer representative that the pre-op information given to rep was: ¿l3-l4, l4-l5 and l5-s1 bilateral laminectomies and facetectomies, plif with cages.
 
Additional Manufacturer Narrative
H2: product analysis # (b)(4) part#559200008 lot#h5790966 visual and optical inspection confirmed the c ring of the mas screw has been damaged.The damage to the screw head is consistent with overload.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CD HORIZON¿ MODULEX¿ SPINAL SYSTEM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
Manufacturer (Section G)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21580906
Report Number1030489-2025-01295
Device Sequence Number8833139
Product Code NKB
UDI-Device Identifier20763000435701
UDI-Public20763000435701
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K210637
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number559200008
Device Catalogue Number559200008
Device Lot NumberH5790966
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2025
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date03/12/2025
Supplement Report FDA Received Date05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexUnknown